loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Artur Babiarz 1 ; Adam Czornik 2 and Michal Niezabitowski 1

Affiliations: 1 Silesian University of Technology, Poland ; 2 Silesian Technical University, Poland

ISBN: 978-989-758-122-9

Keyword(s): Freezing Method, Asymptotic Stability, Discrete-Time Oscillator Equation.

Related Ontology Subjects/Areas/Topics: Informatics in Control, Automation and Robotics ; Modeling, Analysis and Control of Hybrid Dynamical Systems ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: The presented research work considers stability criteria of second-order differential equation. The second-order discrete-time oscillator equation is obtained from discretization of second order continuous-time equation using the forward difference operator. The stability criteria are drawn with freezing method and are presented in the terms of the equation coefficients. Finally, an illustrative example is shown.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.204.48.199

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Babiarz, A.; Czornik, A. and Niezabitowski, M. (2015). Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation.In Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 978-989-758-122-9, pages 353-357. DOI: 10.5220/0005512903530357

@conference{icinco15,
author={Artur Babiarz. and Adam Czornik. and Michal Niezabitowski.},
title={Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation},
booktitle={Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2015},
pages={353-357},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005512903530357},
isbn={978-989-758-122-9},
}

TY - CONF

JO - Proceedings of the 12th International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - Freezing Method Approach to an Asymptotic Stability of the Discrete-time Oscillator Equation
SN - 978-989-758-122-9
AU - Babiarz, A.
AU - Czornik, A.
AU - Niezabitowski, M.
PY - 2015
SP - 353
EP - 357
DO - 10.5220/0005512903530357

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.